# SDR HEEA086566

- Difficulty date: May 22, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N1546G
- Make and model: Skrsky S76A
- Aircraft serial: 760076
- Aircraft time: 20,496 hours
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Part number: 7625001101102
- Part serial: 278
- Condition: Leaking
- Location: Brake Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

PILOT LEFT BRAKE MASTER CYLINDER LEAKING.  IN SHOP REPAIR.
